Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Spotting with brown discharge, was on birth control tabs, had protected sex. Reason?

Hi, i ve been taking the pill for i think nearly 2 years now, i recently stopped in march and started back on sunday the 8th of July, for about 6 days i have been spotting with brown discharge . I started my period on the 8th and finished it on the 11th of July. I had protected sex on the 30th of June, but i ve never spotted before...Whats wrong with me?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
Hi, I don't think any thing is wrong with you. it may be normal .but you should consult your gynaecologist she will do internal check up and do one urine pregnancy test .
Answered: Fri, 19 Dec 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor